# SDR SWAA0144050132614

- Difficulty date: April 24, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER ATTACH ANGLE CRACKED AT BS. 663, RBL 9.5, 2ND FASTENER HOLE FROM INBOARD SIDE.  REPAIRED ATTACH ANGLE IAW EA.
